Paracetamol is an analgesic (pain killer) and an antipyretic (helps to reduce body temperature when you have a fever). This medicine is used for the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza.
Directions for taking Paracetamol 500mg Capsules:
- Swallow with water.
- Adults and children 12 years and over: Take1-2 capsules with water every 4-6 hours. (Maximum of 8 capsules in 24 hours).
- Children 7-12 years old: ½ – 1 tablet with water every 4-6 hours. (Maximum of 4 capsules in 24 hours).
- Not recommended for children under 7 years of age.
- Do not take Paracetamol for longer than 48 hours at a time unless advised to by a doctor.
Warnings for Paracetamol 500mg Capsules:
- Do not take this medication if you have ever had an allergic reaction to paracetamol or any of the ingredients in the tablet. An allergic reaction may include a rash, itching, difficulty breathing or swelling of the face, lips, throat or tongue.
- If you (or someone else) swallow a lot of the capsules at the same time, or if you think a child has swallowed any of the capsules, contact your nearest hospital casualty department or your doctor immediately. Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.
- If you forget to take a tablet take one as soon as you remember, unless it is nearly time to take the next one. Never take two doses together. Take the remaining doses at the correct time.
- Check with your doctor before taking this medication if you have been an alcoholic or duffer from severe kidney or severe liver disease.
- Do not take with any other medication containing paracetamol.
- Ask your doctor or pharmacist for advice before taking any medicines if pregnant or breast feeding.
- Do not use the capsules after the end of the expiry month shown on the product packaging.
- Keep the capsules stored below 25°C in a dry place, protected from light.
- Do not transfer them to another container.
- Keep paracetamol capsules out of the reach and sight of children in a secure place.
Side effects when taking Paracetamol 500mg capsules:
There are no side effects of Paracetamol 500mg capsules when following the correct dosage. Exceeding the recommended dosage may cause a rash, stomach bleeding and blood disorders.
I am very pleased to find a chemist that can supply the paracetamol capsules, I can’t swallow the dry ones
Good easy service
Excellent service came the next day.
Prompt delivery no hassle
A great online service
Having recently broken my ankle and finding it VERY annoying when trying to purchase that restricted to small amounts.. so to find an outlet that I can purchase a sensible amount was FANTASTIC and I shall be doing so again in about one week, maybe sooner, and thank you.